# SDR YENA2025110601088

- Difficulty date: November 5, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 03150
- Aircraft time: 68,437 hours, 24,547 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#838, JFK-BQN. DIRTY SOCK ODOR NOTICED. STARTED DESCENDING OUT OF 10000 FT. ODOR REACHED MAXIMUM INTENSITY AROUND 2000FT. APPEARS TO BE COMING OUT OF THE LT PACL. IN-FLIGHT DID NOT NOTICE THE ODOR. LEVEL CAN BE DESCRIBED AS A LEVEL 2; COMPLIED WITH INFO NOTICE 2017-T015 SECTION B1 ODOR IDENTIFIED AS TRANSIENT LEVEL 1 TYPE #5. C/W TSM 05-50-00-810-085. DECOMTAMINATION LEVEL B WAS ACCOMPLISHED PER TSM. APU INSPECTED NO FAULTS FOUND OIL LEVEL CORRECT. PACK 2 OPERATES NORMAL. NO ODOR PRESENT.  A/C IS OK FOR SVC.
